# SDR R61A2021112900937

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 45,528 hours, 28,469 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 4952447
- Part serial: 0414
- Condition: Open
- Location: Apu
- Part time: 24,320 hours, 17,214 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL BURNING SMELL IN COCKPIT ON CLIMB. RAN SMOKE/FIRE/FUMES. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R APU BLEED SHUTOFF VALVE.
